# SDR UIEA2021030800500

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Seal
- Condition: Damaged
- Location: Elt Autorelease
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ELT AUTO RELEASE SEAL DAMAGE( REMOVED & REPLACED COCKPIT  ELT AS REQUIRED PER AMM  25-64-00.  AEX CODE  ADCC06849600401 )
